# SDR MALA020360

- Difficulty date: June 20, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE TO OMA RT AC SYSTEM BLOWING AN OILY ODOR INTO CABIN - COULD NOT DUPLICATE PROBLEM.
